Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Tired after using hash

KOM2002 (question)  Tired after using hash

Reply to Messages in thread:

reply ** Re: Tired after using hash , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 28 Feb 2007 07:34
Tired after using hash
From: ******
Date: Wed, 28 Feb 2007 01:06:29 +0100
Language: English

 


Reply to this message

Reply to all  

question
Well i am from egypt i dont trust in egyptian doctors.
i have a story.
well i was taking hash and weed with some friends at a friend home then one of them felt so tired. i was so worried about him . then i tried to smoke hash one time i felt so tired i remeberd ma friend. this is was the beginning since that i am so ill , i feel always that i die when i see a patient on the tv i feel so ill and that i will die , i take Seroquel 100 . and Alprax , alprax is an egyptian medicine but it is like xanex . i need to know if i am on the right way or not. i need help i wanna feel okay. thanks..

How much is 4 + 9 :
Write Reply to Archive 204441

Author or secret name (pseudonym):
Subject:
Language:
Enter the text...  Plain Text  Guess  HTML

plain
Plain text
reply
Reply
happy
Happy
sad
Sad
angry
Angry
question
Question


You are not logged in
Today's date: Thu, 2 Dec 2021 02:11:01 +0100
KOM 2002